# SDR COM31054

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN RT POWER LEVER IS ADVANCED ABOVE FLIGHT IDLE, ENGINE OVERSPEEDS.  ADJUSTED POWER LEVER CONTROLS AIRFRAME RIGGING TO M/N SPECS.  SYSTEM OPERATES NORMAL.
